OB-GYN questions? Ask a gynecologist online.
Welcome to Justanswer!
My name is***** and am reviewing your question now.
How long have you been on pills? Did you miss any dose?
Thanks for the information.
Since you were on pills for two years and also took plan b immediately. The risk of pregnancy is extremely low. Your spotting and cramps are possibly the side effects of plan b and it's not uncommon to see these side effects after taking plan b. I think you should just wait for your next period and things would return to normal. No action required at this time.
Please leave a positive rating by clicking stars on your screen so that I can get the credit for my time with you. If you have any follow-up question,you can reply to this post.
Did you get my answer? Please let me know if you have any follow-up question for me.
Do you have any follow-up question for me? If not, please leave a positive rating by clicking stars on your screen so that I can get the credit for my time with you.